# SDR ASAA12511648

- Difficulty date: June 3, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 17,196 hours, 5,450 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 38809381
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU OIL FILTER INDICATOR EXTENDED.  REPLACED APU OIL FILTER.  RESET THE OIL FILTER INDICATOR.  LEAK CHECK GOOD IAW AMM 49-91-12.
